Alert archive / Florida / Tornado Warnings in 2020

Tornado Warning 5, NWS Tallahassee, FL

March 31, 2020Jefferson County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 31, 2020, 4:10 PM EDT for Jefferson County, Madison County, Taylor County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2020, 4:10 PM EDT (20:10 UTC)
Expired
Mar 31, 2020, 4:45 PM EDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:17 PM EDTTORNADO4 Sse Greenville, FLREPORT OF DOWNED POWER LINES AND DEBRIS NEAR SUNDOWN CREEK ROAD AND I-10 ASSOCIATED WITH TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:22 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

303 
WFUS52 KTAE 312010
TORTAE
FLC065-079-123-312045-
/O.NEW.KTAE.TO.W.0005.200331T2010Z-200331T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
410 PM EDT Tue Mar 31 2020

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  North central Taylor County in Big Bend of Florida...
  Central Jefferson County in Big Bend of Florida...
  Southwestern Madison County in Big Bend of Florida...

* Until 445 PM EDT.
    
* At 409 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 16 miles south of Monticello, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Taylor, central Jefferson and southwestern Madison
  Counties, including the following locations... Lake Bird, Iddo,
  Moseley Hall, Ebb, Greenville, Lamont, Eridu, Sirmans and Shady
  Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3025 8392 3036 8394 3049 8361 3024 8342
TIME...MOT...LOC 2009Z 264DEG 48KT 3031 8385 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

72-BUNKER
2 follow-up statements
562 
WWUS52 KTAE 312012
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
412 PM EDT Tue Mar 31 2020

FLC065-079-123-312045-
/O.CON.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Taylor FL-Jefferson FL-Madison FL-
412 PM EDT Tue Mar 31 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH
CENTRAL TAYLOR...CENTRAL JEFFERSON AND SOUTHWESTERN MADISON
COUNTIES...
        
At 412 PM EDT, a confirmed tornado was located 16 miles south of
Monticello, moving east at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenville, Lake Bird, Iddo, Moseley Hall, Ebb, Lamont, Eridu,
Sirmans and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3025 8392 3036 8394 3049 8361 3024 8342
TIME...MOT...LOC 2012Z 264DEG 48KT 3032 8379 

TORNADO...OBSERVED
HAIL...<.75IN

$$

72-BUNKER
130 
WWUS52 KTAE 312034
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
434 PM EDT Tue Mar 31 2020

FLC065-312044-
/O.CAN.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Jefferson FL-
434 PM EDT Tue Mar 31 2020

...THE TORNADO WARNING FOR CENTRAL JEFFERSON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for Big Bend of
Florida.

LAT...LON 3025 8369 3041 8375 3049 8361 3024 8342
TIME...MOT...LOC 2034Z 264DEG 48KT 3035 8345 

$$

FLC079-123-312045-
/O.CON.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Taylor FL-Madison FL-
434 PM EDT Tue Mar 31 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH
CENTRAL TAYLOR AND SOUTHWESTERN MADISON COUNTIES...
        
At 434 PM EDT, a confirmed tornado was located 8 miles south of
Madison, moving east at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenville, Lake Bird, Moseley Hall, Ebb, Sirmans and Shady Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3025 8369 3041 8375 3049 8361 3024 8342
TIME...MOT...LOC 2034Z 264DEG 48KT 3035 8345 

TORNADO...OBSERVED
HAIL...<.75IN

$$

72-BUNKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:59 PM EDT, 11 minutes earlier.

Area forecast discussion, Mar 31, 3:59 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
359 PM EDT Tue Mar 31 2020

.NEAR TERM [Through Tonight]...

A positively tilted short wave trough axis extended from Indiana to
Mississippi at 19Z. Associated surface low pressure was moving east
across central GA with a warm front extending eastward from it to
extreme southern South Carolina. A cold front trails across our
forecast area and into the North Central Gulf of Mexico. Earlier
dominant pre-frontal squall line has merged with previously
discrete cells and extended from the Valdosta area southwest
across the Florida Big Bend. The cold pool has undercut most of
this convection which has primarily remained sub-severe over the
past hour. Convective trends and the speed of the line would
likely warrant an early cancellation of the most recently issued
tornado watch. However, the severe threat will persist for a
couple of more hours along and ahead of this line.

In addition to the severe threat, the strong onshore flow warrants a
high risk for rip currents, although there shouldn't be anyone in
the water with all beaches closed.

.SHORT TERM [Wednesday through Thursday night]...

High pressure will bring a cooler air mass to the region with highs
only in the upper 60s north of a Valdosta to Dothan line to mid 70s
near the coast. This will be the first cooler than normal afternoon
since the 8th of March! Temperatures will moderate as high pressure
moves east and will be near seasonal levels Thursday and Thursday
night.

.LONG TERM [Friday Through Tuesday]...

Temperatures will be back above normal by Friday and Saturday. A
weak disturbance in the Gulf of Mexico will return rain chances to
the area for Saturday night and Sunday. Return flow will become more
well established early in the work week with scattered showers
expected.

&&

.AVIATION...
[Through 18Z Wednesday]

A line of severe storms moved past DHN around 1730z w/the northern
edge clipping ABY. Some isolated cells ahead of the main line are
currently impacting all other terminals w/strong wind gusts.
Highest gusts are expected closest to the main line in the 19-22z
timeframe. Fluctuations in cigs/vsbys are also anticipated until
the storms exit the area this evening. Conds should improve
thereafter to VFR from west to east w/skies clearing but winds
remaining breezy and out of the northwest.

&&

.MARINE...

Advisory level onshore winds will shift to offshore after a cold
frontal passage this evening. Winds and seas will then drop below
headline criteria by midday Friday as high pressure builds over the
region. Winds will become light for a couple of days before
increasing from east this weekend as rain chances return.

&&

.FIRE WEATHER...

A cold front will cross the area late this afternoon and through the
evening. Behind the front, noticeably cooler and drier air will
arrive. Strong transport winds and deep mixing heights will result
in high dispersion indices once again tomorrow.

&&

.HYDROLOGY...

This system has been fairly progressive with 0.5 to 1.5 inches of
rain falling through 20 UTC and only another half inch or so
expected. Therefore, there are no flooding concerns.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee. Please relay any information to the
NWS while following all local, state and CDC guidelines.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   48  73  47  79  52 /  20   0   0   0   0
Panama City   51  73  53  75  58 /  10   0   0   0   0
Dothan        46  69  46  74  52 /  10   0   0   0   0
Albany        47  69  46  74  51 /  10   0   0   0   0
Valdosta      48  70  46  77  51 /  20   0   0   0   0
Cross City    51  74  48  79  51 /  30   0   0   0   0
Apalachicola  51  72  54  72  59 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Wind Advisory until 8 PM EDT this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 7 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 11 AM EDT /10 AM CDT/ Wednesday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Wool
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Gonzalez
MARINE...Wool
FIRE WEATHER...Wool
HYDROLOGY...Wool

In the hours before

Local storm report, Mar 31, 3:14 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     4 SW NORMAN PARK        31.23N 83.74W
03/31/2020                   COLQUITT           GA   911 CALL CENTER

            TREE DOWN ALONG HIGHWAY 319.

&&
Special weather statement, Mar 31, 3:18 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
318 PM EDT Tue Mar 31 2020

FLZ013>018-026-027-112-114-115-118-127-312015-
Inland Franklin FL-Liberty FL-Gadsden FL-Coastal Wakulla FL-
Calhoun FL-Inland Gulf FL-Coastal Gulf FL-Leon FL-Coastal Bay FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-
318 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY AND SOUTH
CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...
GADSDEN...LIBERTY...JEFFERSON...LEON AND FRANKLIN COUNTIES IN BIG
BEND OF FLORIDA UNTIL 415 PM EDT/315 PM CDT/...

At 316 PM EDT/216 PM CDT/, Doppler radar was tracking strong
thunderstorms 10 miles southwest of Midway southwest to Mexico
Beach, moving east at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Carrabelle, Monticello, Quincy, Havana, Midway, Eastpoint,
Apalachicola, Tallahassee, St. Marks, Woodville, Crawfordville, St
George Island, Port St. Joe, Mexico Beach, Stonemill Creek, Doak
Campbell Stadium, Florida State University, Tallahassee Comm College,
Florida A And M and Tyndall Air Force Base.

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
A Tornado Watch also remains in effect until 900 PM EDT/800 PM CDT/
for Big Bend of and the Panhandle of Florida.

LAT...LON 2952 8508 2960 8524 2994 8555 3070 8450
      3064 8360 3058 8360 3052 8373 3043 8372
      3038 8381 3032 8379 3019 8395 3008 8400
      3003 8392 2999 8398 3003 8405 2999 8426
      2985 8429 2981 8449 2975 8453 2953 8497
TIME...MOT...LOC 1916Z 276DEG 40KT 3040 8459

55-SCHOLL
Special weather statement, Mar 31, 3:21 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
321 PM EDT Tue Mar 31 2020

GAZ157>161-312015-
Brooks GA-Lanier GA-Lowndes GA-Grady GA-Thomas GA-
321 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHERN
LANIER...LOWNDES...THOMAS AND BROOKS COUNTIES UNTIL 415 PM EDT...

At 321 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boston, or 13 miles west of Quitman, moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Valdosta, Thomasville, Lake Park, Quitman, Hahira, Boston, Pavo,
Coolidge, I-75 At Exit 16, Moody Air Force Base, Remerton, Dasher,
Morven, Barwick, Barretts, Dillon, Everett, Rocky Hill, Merrillville
and Empress.

A Tornado Watch remains in effect until 400 PM EDT for south central
and southwestern Georgia. A Tornado Watch also remains in effect
until 900 PM EDT for Big Bend of Florida...and south central Georgia.

LAT...LON 3085 8309 3080 8310 3079 8313 3063 8314
      3068 8423 3104 8392 3101 8297 3087 8297
TIME...MOT...LOC 1921Z 260DEG 44KT 3072 8377

72-BUNKER
Local storm report, Mar 31, 3:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     4 W MORVEN              30.94N 83.57W
03/31/2020                   BROOKS             GA   911 CALL CENTER

            A COUPLE OF TREES WERE REPORTED DOWN IN
            BROOKS COUNTY.

&&
Local storm report, Mar 31, 4:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     1 NE PORT SAINT JOE     29.81N 85.29W
03/31/2020  M45 MPH          GULF               FL   MESONET

            MESONET STATION 0571W 0.5 NE PORT SAINT JOE
            (WEATHERSTEM).

&&
Special weather statement, Mar 31, 4:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
409 PM EDT Tue Mar 31 2020

FLZ015-018-019-027>029-115-118-127-128-GAZ159-160-312115-
Inland Franklin FL-Inland Taylor FL-Coastal Wakulla FL-
Coastal Jefferson FL-Inland Jefferson FL-Madison FL-
Coastal Franklin FL-Inland Wakulla FL-Coastal Taylor FL-Lafayette FL-
Brooks GA-Lowndes GA-
409 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...
SOUTHEASTERN WAKULLA...TAYLOR...SOUTHWESTERN JEFFERSON...FRANKLIN...
MADISON AND SOUTH CENTRAL LOWNDES COUNTIES UNTIL 515 PM EDT...

At 408 PM EDT, Doppler radar was tracking a strong thunderstorms 12
miles east of Woodville southwest to Apalachicola, moving east at 40
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Carrabelle, St. Marks, Perry, Eastpoint, Apalachicola, Madison, Lake
Park, St George Island, Crawfordville, Franklin, Dasher, Greenville,
Sopchoppy, Lee, Pinland, Jug Island, Royal Bluff, St George Island St
Pk, Pinetta and Panacea.

A Tornado Watch remains in effect until 900 PM EDT for Big Bend of
and the Panhandle of Florida...and south central Georgia.

LAT...LON 2960 8538 3001 8464 3001 8455 3002 8456
      3003 8459 3028 8408 3077 8324 3069 8313
      3063 8314 3063 8329 3039 8317 3025 8325
      3010 8321 2969 8363 2987 8375 3003 8406
      2999 8426 2985 8429 2981 8449 2953 8497
TIME...MOT...LOC 2008Z 269DEG 36KT 3032 8401

55-SCHOLL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:55 AM EDTSpecial Marine WarningTAE95 min
Mar 31, 12:08 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington67 min
Mar 31, 1:14 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more61 min
Mar 31, 1:20 PM EDTSpecial Marine WarningTAE85 min
Mar 31, 2:12 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 2 more63 min
Mar 31, 2:40 PM EDTSpecial Marine WarningTAE65 min
Mar 31, 3:18 PM EDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more57 min
Mar 31, 3:43 PM EDTSpecial Marine WarningTAE62 min
Mar 31, 3:59 PM EDTTornado WarningTAEFranklin, Gulf31 min
Mar 31, 4:09 PM EDTSpecial Weather StatementTAEFranklin, Madison, Taylor, Wakulla66 min
Mar 31, 4:16 PM EDTTornado WarningTAEMadison29 min
Mar 31, 4:38 PM EDTSpecial Marine WarningTAE67 min
Mar 31, 4:39 PM EDTTornado WarningTAELafayette, Madison, Taylor23 min
Mar 31, 5:12 PM EDTSpecial Weather StatementTAEDixie, Lafayette, Taylor63 min
Mar 31, 5:40 PM EDTSpecial Marine WarningTAE65 min
Mar 31, 6:13 PM EDTSpecial Weather StatementTAEDixie62 min
Mar 31, 7:09 PM EDTSpecial Weather StatementTAEDixie36 min

Nearby

Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.